Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 27, NWS Sioux Falls, SD

April 21, 2007Beadle County, Kingsbury County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Apr 21, 2007, 8:25 PM CDT for Beadle County, Kingsbury County, South Dakota. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2007, 8:25 PM CDT (01:25 UTC)
Expired
Apr 21, 2007, 9:15 PM CDT
In force
50 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Beadle County, SD, Kingsbury County, SD

The radar

The Aberdeen radar (KABR), 119 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 8:31 PM CDTHAIL 16 S Cavour, SDHAIL COVERNING GROUND.
Apr 21, 8:35 PM CDTHAIL 0.885 Se Cavour, SD
Apr 21, 8:42 PM CDTHAIL 0.88Iroquois, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 2:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2007-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2007-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1323 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 220125
SVRFSD
SDC005-077-220215-
/O.NEW.KFSD.SV.W.0027.070422T0125Z-070422T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
825 PM CDT SAT APR 21 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA
  WESTERN KINGSBURY COUNTY IN EAST CENTRAL SOUTH DAKOTA

* UNTIL 915 PM CDT

* AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES SOUTH OF CAVOUR...OR ABOUT 16 MILES SOUTHEAST OF HURON...
  MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAVOUR AROUND 835 PM CDT...
  IROQUOIS...YALE AROUND 840 PM CDT...

AT 809 PM...A TRAINED SPOTTER REPORTED BASEBALL SIZE HAIL 1 MILE 
SOUTH OF WOONSOCKET.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4460 9787 4455 9787 4454 9785 4454 9757
      4450 9744 4421 9776 4420 9818 4424 9828
      4462 9795

$$

MJF
2 follow-up statements
000 
WWUS53 KFSD 220133
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
832 PM CDT SAT APR 21 2007

SDC005-077-220215-
/O.CON.KFSD.SV.W.0027.000000T0000Z-070422T0215Z/
BEADLE SD-KINGSBURY SD-
832 PM CDT SAT APR 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN KINGSBURY AND EASTERN BEADLE COUNTIES...

AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF IROQUOIS...OR ABOUT 15 MILES EAST OF
HURON...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   IROQUOIS...YALE AROUND 840 PM CDT...
   BANCROFT AROUND 850 PM CDT...

AT 831 PM CDT...A TRAINED SPOTTER REPORTED QUARTER SIZED HAIL 6 
MILES SOUTH OF CAVOUR. THIS HAIL COVERED THE GROUND.

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND 
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4460 9787 4455 9787 4454 9785 4454 9757
      4450 9744 4421 9776 4420 9818 4424 9828
      4462 9795

$$

MJF
000 
WWUS53 KFSD 220214
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
911 PM CDT SAT APR 21 2007

SDC005-077-220221-
/O.EXP.KFSD.SV.W.0027.000000T0000Z-070422T0215Z/
BEADLE SD-KINGSBURY SD-
911 PM CDT SAT APR 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BEADLE COUNTY WILL 
EXPIRE AT 915 PM CDT...

THE STORM IS NO LONGER SEVERE.

HOWEVER...MULTIPLE STORMS REMAIN IN THE AREA. BE ALERT FOR MORE 
SEVERE DEVELOPMENT AS THE EVENING PROGRESSES.

A TORNADO WARNING CONTINUES FOR KINGSBURY COUNTY UNITL 930 PM. 

A CORRECTION TO THE REPORT NEAR OLDHAM SOUTH DAKOTA. THE TORNADO 
MOVING UP AND DOWN FROM THE CLOUD...ON THE GROUND AT BRIEF TIMES...
WAS LOCATED 8 MILES WEST OF OLDHAM...NOT NORTH OF OLDHAM.

SEEK SHELTER IMMEDIATELY IN WESTERN AND NORTHERN KINGSBURY COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4460 9787 4455 9787 4454 9785 4454 9757
      4450 9744 4421 9776 4420 9818 4424 9828
      4462 9795

$$

MJF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 4:30 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Apr 21, 4:30 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
430 PM CDT SAT APR 21 2007

.DISCUSSION...

BOUNDARY CURRENTLY POSITIONED THROUGH THE WESTERN PORTIONS OF SOUTH
DAKOTA AND NEBRASKA...AND THIS WILL BE THE FOCUS FOR THE POTENTIAL
FOR SEVERE WEATHER OVER THE WESTERN PORTIONS OF THE CWA DURING THE
EVENING HOURS AS THE BOUNDARY SLOWLY PUSHES EASTWARD. WITH MU CAPE
VALUES IN THE RANGE OF 1500 TO 2000 J/KG AND AMPLE BULK SHEAR...50
TO 60 KTS...OVER CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON AND
EVENING...STORMS WHICH ARE EXPECTED TO DEVELOP AHEAD OF THE BOUNDARY
ARE ANTICIPATED TO BECOME SEVERE...AIDED BY A DEVELOPING LOW LEVEL
JET OVER THE EASTERN PORTIONS OF NEBRASKA AND SOUTH DAKOTA. SEVERE
PARAMETERS WOULD SUGGEST THAT LARGE HAIL WOULD BE THE PRIMARY
THREAT...FOLLOWED BY DAMAGING WINDS WITH MODEL SOUNDINGS SHOWING DRY
MID LEVEL AIR IN PLACE OVER THE WESTERN PORTIONS OF THE CWA. WITH
THAT BEING SAID...STILL AM CONCERNED WITH EFFECTS OF CLOUD COVER
PRESENTLY LYING OVER MOST OF WESTERN AND CENTRAL SOUTH DAKOTA..AND
ITS POTENTIAL TO KILL THE INSTABILITY OVER THAT AREA. AT THIS
POINT...TEMPERATURES ARE STILL ONLY IN THE 60S OVER THIS REGION...SO
UNLESS CLEARING CAN TAKE PLACE DURING THE NEXT COUPLE OF HOURS...I
FEEL THAT THE SEVERE POTENTIAL WILL BE RATHER LIMITED. ANY ACTIVITY
THAT DOES DEVELOP WILL INCH ACROSS THE CWA THROUGH THE NIGHT...WITH
GREATEST POPS OVER THE WESTERN HALF OF THE CWA IN CONJUNCTION WITH
PROXIMITY OF BOUNDARY AND APPROACHING UPPER LEVEL WAVE TRACKING OUT
OF EASTERN COLORADO AND WESTERN KANSAS. WINDS WL STAY UP OVER THE
EASTERN HALF OF THE FA THIS EVENING WITH STOUT WINDS JUST OFF THE
SFC OF 30 TO 40 KTS. LOOK FOR MILD LOWS TONIGHT ONCE AGAIN.

ON SUNDAY...THE CRUX OF THE UPPER WAVE FINALLY MOVES INTO CENTRAL
PLAINS FM ITS CURRENT POSN IN NM. WERE LOOKING AT DEEP LYR LIFT AND
MSTR PROVIDING AMPLE SUPPORT FOR RAIN AND EMBEDDED TS. STILL COULD
BE A SMALL RISK OF SVR TS IN OUR FAR SERN CORNER OF THE FA...HOWEVER
INSTABILITY WL BE LIMITED BY CLOUD COVER. LOCALIZED AMNTS OF 1 TO 2
INCHES OF RAIN ARE POSSIBLE ALONG AND JUST BEHIND THE SFC BOUNDARY...
WITH MANY AMOUNTS IN THE 0.33 TO 0.75 INCH RANGE THRU THE FA.
INTERESTINGLY...DYNAMICS ARE GREATLY ENHANCED BY A STRONG LEFT EXIT
RGN OF THE JET...CURLING UP NWD FM WRN MO AND WRN IA AT 18Z SUN. IN
ADDTION...A STRONG JET STREAK EXISTS TO THE NORTH OVR THE LAKE OF
THE WOODS RGN IN SWRN ONTATIO...PROVIDING A BIT OF RR QUAD ALSO FOR
THIS AREA. HAD A TENDENCY TO KEEP HIGHS AOB GUIDANCE VALUES FOR MOST
LOCATIONS DUE TO RAIN COOLED AIR AND ANTICIPATED CLOUD COVER.
FOLLOWED THE SLOWER NAM SOLN FOR THE FRONTAL TIMING.

SYSTEM EXITS RAPIDLY TO THE ENE TOWARD THE WRN GRLKS SUN
NIGHT...WHICH WL RAPIDLY WIND DOWN THE RAINFALL THREAT FM W TO E.
NLY WINDS COULD BE A BIT BREEZY RIGHT BEHIND THE FROPA IN THE ERN
HALF. RAISED OUR LOWS A BIT FM PREVIOUS READINGS GIVEN NEW MODEL
TEMPS OFF THE SFC. MONDAY STILL LOOKS TO BE AN IN BETWEEN DAY WITH
S/W RIDGING WITH HIGH MIXING POTENTIAL. THEREFORE MIXED TEMPS TO
BETWEEN H85 AND H8 DEPENDING ON LOCATION.

THEN ON MONDAY NIGHT AND TUE...THE NEXT STRONG UPPER WAVE ENTERS THE
SW CONUS AND ERODES THE UPPER RIDGE SLOWLY OFF TO THE E. THERE STILL
IS A LOT OF QUESTION AS TO HOW FAR N THE PCPN WL ACTUALLY END UP AS
THIS CWFA IS CAUGHT IN BETWEEN THE UPPER LOW...AND THE STRONG NRN
STREAM BRANCH PROVIDING A SFC ANTICYCLONE TO THE NE. SO WERE IN
QUITE A BATTLE ZONE. THEREFORE STILL CONTINUED TO TREND THE HIGHEST
PCPN CHCS OVR THE SRN CWFA...AS THE NRN CWFA MAY BE CUTOFF MORE DUE
TO THE STRONG ANTICYCLONE TO THE NE.

NOT TOO MANY EARTH SHATTERING DEVELOPMENTS IN THE EXTENDED. LARGE
UPPER LOW STILL MEANDERS THRU THE CENTRAL PLAINS TUE NIGHT AND WED...
SO KEEPING POPS OVR MUCH OF OUR FA WARRANTED XCPT THE FAR N. TEMPS
LOOK FAIRLY SEASONAL GIVEN THE H85 TEMPS FM THE VARIOUS MEDR MODELS.
A NRN STREAM SYSTEM LOOKS TO AFFECT THIS FA ON FRIDAY WHICH TRIES TO
COUPLE UP WITH YET ANOTHER UPPER LOW OVR THE CENTRAL PLAINS.
DEFINITELY WORTH A CHC OF SHRA.

&&

.AVIATION...

SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 06Z OVER SOUTH CENTRAL
SOUTH DAKOTA...THEN PUSH SLOWLY EASTWARD DURING THE OVERNIGHT HOURS.
WHILE THERE WILL BE GENERAL VFR CONDITIONS OVER THE REGION...UPPER
END MVFR CEILINGS AND VISIBILITIES WILL BE SEEN IN SCATTERED
THUNDERSTORM ACTIVITY. SURFACE WINDS OF 20 TO 30 KTS IN AREAS FROM
KFSD EASTWARD...WILL CONTINUE THROUGH 03Z THEN DIMINISH THROUGH THE
EVENING HOURS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR
     IAZ001>003-012>014-020-031.

MN...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR
     MNZ071-072-080-081-089-090-097-098.

NE...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR NEZ013-014.

SD...WIND ADVISORY UNTIL 10 PM THIS EVENING FOR SDZ040-055-056-
     060>062-065>071.

&&

MJF/JM
Hazardous weather outlook, Apr 21, 12:00 PM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1200 PM CDT SAT APR 21 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1200 PM CDT SAT APR 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...

THUNDERSTORMS ARE EXPECTED TO DEVELOP IN SOUTH CENTRAL SOUTH
DAKOTA VERY LATE THIS AFTERNOON AND EARLY THIS EVENING...THEN
PROGRESS SLOWLY EASTWARD TOWARDS THE JAMES RIVER VALLEY. A FEW OF
THESE STORMS COULD BE SEVERE...WITH HAIL TO THE SIZE OF HALF
DOLLARS...WIND GUSTS TO 60 MPH AND ISOLATED TORNADOES. THESE
STORMS WILL LIKELY LIFT NORTHEAST INTO NORTHEAST SOUTH DAKOTA
DURING THE EVENING. BEYOND THIS...ANOTHER AREA OF RAIN AND
THUNDERSTORMS SHOULD DEVELOP OVER SOUTHERN NEBRASKA AND LIFT
NORTH INTO THE AREA LATE TONIGHT AND DURING THE DAY ON SUNDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

FLOODING...

THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON AND EARLY THIS
EVENING WILL LIKELY PRODUCE VERY HEAVY RAIN AT TIMES...POSSIBLY
AN INCH AND A HALF AN HOUR UNDER THE STRONGEST STORMS.

WIND AND FOG...
SOUTH WINDS WILL CONTINUE TO INCREASE THROUGHOUT THE
AFTERNOON...TOPPING OUT AT 30 TO 40 MPH LATER THIS AFTERNOON AND
EVENING. A FEW GUSTS COULD CLIMB TO AROUND 50 MPH BETWEEN 500 PM
CDT AND 800 PM CDT...ESPECIALLY NEAR THE INTERSTATE 29 CORRIDOR
AND ALONG THE BUFFALO RIDGE.

FIRE DANGER...
VERY STRONG WINDS...TEMPERATURES IN THE MID 70S AND AFTERNOON
RELATIVE HUMIDITIES NEAR 40 PERCENT WILL PRODUCE A VERY HIGH FIRE
DANGER OVER PARTS OF NORTHWEST IOWA AND SOUTHWEST MINNESOTA
TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A BROAD AREA OF RAIN AND THUNDERSTORMS WILL MOVE NORTH INTO THE
AREA ON SUNDAY MORNING...PRODUCING SOME AREAS OF HEAVY
RAINFALL...BUT SEVERE WEATHER IS UNLIKELY. BY LATE AFTERNOON...A
FEW THUNDERSTORMS COULD REDEVELOP OVER NORTHWEST IOWA...WITH A
FEW SEVERE STORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM IN AREAS WEST OF
THE JAMES RIVER.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 21, 8:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
809 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             KIMBALL                 43.75N 98.96W
04/21/2007  E0.75 INCH       BRULE              SD   TRAINED SPOTTER

&&

HEITKAMP
Local storm report, Apr 21, 8:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
810 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             6 S PUKWANA             43.69N 99.18W
04/21/2007  E1.75 INCH       BRULE              SD   AMATEUR RADIO

0808 PM     HAIL             6 S PUKWANA             43.69N 99.18W
04/21/2007  E1.75 INCH       BRULE              SD   EMERGENCY MNGR

&&

HEITKAMP
Local storm report, Apr 21, 8:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
811 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             15 S PUKWANA            43.56N 99.18W
04/21/2007  E0.88 INCH       BRULE              SD   EMERGENCY MNGR

&&

HEITKAMP
Local storm report, Apr 21, 8:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
813 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             13 WNW PLATTE           43.46N 99.08W
04/21/2007  E0.88 INCH       CHARLES MIX        SD   TRAINED SPOTTER

&&

HEITKAMP
Local storm report, Apr 21, 8:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
823 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             BURKE                   43.18N 99.29W
04/21/2007  E2.50 INCH       GREGORY            SD   LAW ENFORCEMENT

            GROUND IS WHITE FROM BURKE TO 8 MILES NORTH OF BURKE.

&&

HEITKAMP
Local storm report, Apr 21, 8:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
824 PM CDT SAT APR 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             1 S WOONSOCKET          44.04N 98.27W
04/21/2007  E2.75 INCH       SANBORN            SD   EMERGENCY MNGR

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:08 PM CDTSevere Thunderstorm WarningFSDBrule42 min
Apr 21, 7:09 PM CDTSevere Thunderstorm WarningFSDAurora36 min
Apr 21, 7:20 PM CDTSevere Thunderstorm WarningFSDBeadle55 min
Apr 21, 7:39 PM CDTTornado WarningFSDAurora36 min
Apr 21, 7:41 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Gregory34 min
Apr 21, 7:46 PM CDTSevere Thunderstorm WarningFSDAurora29 min
Apr 21, 7:50 PM CDTSevere Thunderstorm WarningFSDSanborn40 min
Apr 21, 7:54 PM CDTSevere Thunderstorm WarningFSDBrule51 min
Apr 21, 7:58 PM CDTTornado WarningFSDDavison20 min
Apr 21, 8:07 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Gregory38 min
Apr 21, 8:18 PM CDTSevere Thunderstorm WarningFSDAurora, Douglas42 min
Apr 21, 8:25 PM CDTTornado WarningFSDAurora35 min
Apr 21, 8:30 PM CDTSevere Thunderstorm WarningFSDSanborn30 min
Apr 21, 8:45 PM CDTTornado WarningFSDKingsbury45 min
Apr 21, 9:06 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix39 min
Apr 21, 9:09 PM CDTSevere Thunderstorm WarningFSDSanborn36 min
Apr 21, 9:13 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson47 min
Apr 21, 9:29 PM CDTSevere Thunderstorm WarningFSDAurora46 min
Apr 21, 9:35 PM CDTSevere Thunderstorm WarningFSDKingsbury, Miner40 min
Apr 21, 10:35 PM CDTSevere Thunderstorm WarningFSDBrookings40 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.